Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have hair fall. Tried laser therapy. Want medicine with long lasting relief

Hi doctor , i am an Indian Lady with thick hair but from past 4 years i am suffering from acute hair fall .any medicine gives me a temporary infact very less effective results. i have tried even lazer therapy along with use of hairmax hair com,but again with 2 months medicine have given me a long lasting relief from this problem.i dont use any hair dye or any chemicals,wash it 3 times a week,have good diet .then also there is drastic fall everyday .pls help doctor
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi nandita,
Thanks for writing in.
The hair loss you are is androgenetic alopecia.
It is a hormonal condition.

A hormonal evaluation and proper treatment for 6-12 months will be needed to stop your hair loss.
I encourage you to visit a qualified dermatologist for proper examination and treatment.

In general management -
Drink lot of water every day.
Have lot of green leafy vegetables per day.
Take one multivitamin supplement per day for at least 3 months.

Hope this helps.

Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor